# SDR CALA2013102292265

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 60,169 hours, 16,719 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GENERATOR FAULTS LEVEL 1.  IF OIL QTY IS LOW, PLEASE EXAMINE OIL COOLING SYSTEM FOR ANY EXTERNAL LEAKS. IF NONE FOUND SUGGEST  REPLACING THE FUEL OIL COOLER PCN 645-9029 IAW AMM 79-21-01 PB. 401.  AS PRECAUTION AS THIS COULD HAVE AN INTERNAL LEAK WHERE OIL LOSS IS OCCURRING.  ALSO ACCOMPLISH SERVICE TIP 24-20-00-100A TO CHECK IDG ELEC CONNECTOR FOR WEAR OR DAMAGE.  LEVEL 1 CHRONIC
